Unisom Soft Gels used to Cure Sleeplessness and Sleep Nightmares Away

Unisom sleep gels are softgels which helps to give a good sleep and prevent staying awake for longer hours at night. It can be called as a cure to sleep aid problems. It is far better than taking sleeping pills which do have some side effects. These gels do not have any side effects and are not addictive. This is a temporary solution of having sleeplessness nights. It does not give that chalky taste after swallowing it as it is felt in sleeping pills. It contains a group of medicines called antihistamines which has a sedative property which helps to fall asleep. They are available in different packages like in tablets, capsules, gels, liquids as comfortable by the user.

Ingredients present

These Unisom sleep gels are small blue color tiny filled capsules filed with liquid. This liquid contains different ingredients and they are-

  • Diphenhydramine hydrochloride(active ingredient) 50mg
  • Macrogol 400
  • Gelatin
  • Purified water
  • Sorbitol
  • Glycerol

These are available in different forms and each form has a different active ingredient according to the dose required. They are as follows-

  • Sleep tablets (contains doxylamine succinate 25 mg)
  • Unisom liquid (contains diphenhydramine hydrochloride as present in sleep gels with 5mg/dose)
  • PM pain ( which is a pain reliever as well as a sleeping aid medicine which contains the same active ingredients as present in softgels)
  • Sleep minis (contains diphenhydramine hydrochloride with 50 mg/dose)
  • Sleep melts ( same ingredient as softgels)

They are available in different packages like 60 tablets, 32 tablets, 5 tablets or softgels. These are child resistant as well as not to be taken by pregnant ladies. These are safe as well as very much effective. It does not lead to any allergies or nay harmful effect to the nervous system of the body.